Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Excessive burping, taking warfarin and clexane injections for blood clots in lung. Cause and remedy?

Hi. I broke some bones in my foot 4wks ago I had an operation and 3 days ago I was diAgnosed with blood clots on my right lung I have it under control with warfarin and clexane injections until I have my 1st blood test to get the levels of warfarin sorted. My question is since Friday with the 1st symptoms of blood clots am burping so much and sometimes it makes me feel sick no one has any answers for the excessive burping can you help
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Thank you for your query. I can understand your concerns.

you have developed deep vein thrombosis in your right leg and subsequent pulmonary embolism following surgery on fracture of bone in your foot. Excessive burping is due to associated GERD (Gastro-esophageal reflux disease) which one can develop under stress or due to pain-killers particularly NSAID (non-steroidal anti-inflammatory drugs),your doctor might have prescribed you for foot pain. you should take antacids e.g .any PPI (proton pump inhibitors like omeprazole or rabeprazole) and prokinetic drugs like domperidone or itopride.this will relieve your symptoms.


Dr. T.K. Biswas M.D.
Answered: Fri, 29 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor